# SDR GAIA01018

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  SEAT TRACK HAS CORROSION ON INBOARD FLANGE AT BS 686 AND BS 700.  REMOVED DAMAGED SECTION OF SEAT TRACK AND FABRICATED REPAIR PARTS AND INSTALLED IAW B727 SRM 53-10-5.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
